Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 27.07.2019. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Singapore : University Press, 2012-
1 online resource
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


2321-5666
Vychází od: Issue 1 (2012).
4x ročně
Print version: Malaya Journal of Matematik, ISSN 2319-3786
"An international journal of mathematical sciences with computer applications."
Plný text je volně přístupný
Issue 1 (2012) also called "Inaugural issue." Volume numbering begins with the next issue, Volume 1, issue 1 (2013).
Includes separately numbered special issues.
Description based on: Issue 1 (2012); title from journal home page (publisher’s website, viewed November 13, 2014).
Latest issue consulted: Volume 2, Issue 4 (January 2014) (viewed November 13, 2014).
001409328
(OCoLC)852743671
(SFX)2670000000374242

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC